# SDR USAA2013060300007

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 53,029 hours, 19,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LET AFT DOOR EXIT SIGN INOPERATIVE.  R & R EXIT SIGN AND TROUBLESHOT WIRE FOR SHORT IAW TROUBLESHOOTING MANUAL 33-51-96-400-001-A.
